論文がASME Journal of Mechanical Designのサイトに取り上げられました

2014年09月05日 22:37

次の論文が、ASME Journal of Mechanical Designのサイト(http://www.asmejmd.org/)にFeatured Articlesとして取り上げられています。

Sachiko Ishida, Taketoshi Nojima, Ichiro Hagiwara, Mathematical Approach to Model Foldable Conical Structures Using Conformal Mapping, Transactions of ASME, Journal of Mechanical Design, Vol. 136, No. 9, Paper No. 091007 (2014)

期間は1か月程度です。

---------------------------------------------------------------------

The following paper is now featured in the site of ASME Journal of Mechanical Design: http://www.asmejmd.org/

Sachiko Ishida, Taketoshi Nojima, Ichiro Hagiwara, Mathematical Approach to Model Foldable Conical Structures Using Conformal Mapping, Transactions of ASME, Journal of Mechanical Design, Vol. 136, No. 9, Paper No. 091007 (2014)

The term for the feature is roughly 1 month.